On analytic and algebraic observability of nonlinear delay systems
Artikel i vetenskaplig tidskrift, 2010

The observability of nonlinear delay systems has previously been defined in an algebraic setting by a rank condition on modules over noncommutative rings. We introduce an analytic definition of observability to ensure the local uniqueness of state and initial conditions that correspond to a given input-output behaviour. It is shown that an algebraically observable delay system can be reformulated as a system of ordinary differential equations. Analytic observability is then decided by the local uniqueness of solutions to a boundary value problem for this ODE system. (C) 2010 Elsevier Ltd. All rights reserved.

Nonlinear systems

Time delay

TIME

Observability

IDENTIFIABILITY

Författare

Milena Anguelova

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Bernt Wennberg

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Automatica

0005-1098 (ISSN)

Vol. 46 682-686

Ämneskategorier

Beräkningsmatematik

DOI

10.1016/j.automatica.2010.01.031